# SDR RRXA98016

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7642U
- Make and model: Boeing 727222
- Aircraft serial: 19915
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Box
- Part number: 656021132
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR HANDLE FAILED TO RAISE AFTER T/O.  (LANDING GEAR LEVER LATCH FAILED TO RELEASE AFTER T/O).   REMOVED AND REPLACED LANDING GEAR ACCESSORY BOX IAW M/M 32.  OPS CHECKS GOOD.
